# SDR SWIA972607

- Difficulty date: May 31, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 13,917 hours, 19,722 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Leaking
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: A

## Discrepancy

LOST ALL HYDRAULIC BLUE SYSTEM FLUID.  LOW PSI, LOW RESERVOIR WARNING LIGHTS.  MAIN PUMP LOW PRESSURE INDICATION FOR BLUE SYSTEM.  RETURNED TO SFO.  REPLACED LEFT NACELLE FLAP ACTUATOR PER MM 27-50-00 AND CHECKED BLUE SYSTEM HYDRAULIC FILTERS.  ALL CHECKS GOOD.
